MAUDE Adverse Event Report: PRINGY SKINVIVE BY JUVEDERM XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY SKINVIVE BY JUVEDERM XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 98307
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Subcutaneous Nodule (4548)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported a patient was injected with 2mls of skinvive¿ by juvéderm® into the lower face and marionette areas and other products, including sylfirm, and seven months later experienced a bump under the skin in the right lower mandible.Healthcare professional wonders if it could be a possible delayed onset nodule.A ct scan was done about a month and a half after onset noting "dermal thickening".A kenalog injection was performed and event has not resolved.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: h6.

Brand Name
SKINVIVE BY JUVEDERM XC 2X1 ML
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24783225
Report Number3005113652-2026-00335
Device Sequence Number6133447
Product Code LMH
UDI-Device Identifier10840228300066
UDI-Public(01)10840228300066(10)1001011203(11)231218(17)251118
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2025
Device Catalogue Number98307
Device Lot Number1001011203
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale